MathSciNet Relay Station
MathSciNet bibliographic data
MR1389786 (98j:47106) 47F05 (35J15 35K10 47D06)
Lunardi, Alessandra On the Ornstein-Uhlenbeck operator in $L\sp 2$ spaces with respect to invariant measures. Trans. Amer. Math. Soc. 349 (1997), no. 1, 155–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement